# SDR SWAA2021061772375

- Difficulty date: May 12, 2021
- Submitted: June 17, 2021
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 74,727 hours, 43,976 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 727b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RAIL AROUND FASTENER HOLE AT AFT CARGO BAY BS727B+3 LBL12 WL156. ; / ADDING INSTALLATION REFERENCES TO STEP 10; ALSO USING DWG 146A7500 AND DWG 146A0061;CORRECTED LOCATION 727+4 TO 727B+10;ET INSPECTED CUT EDGE IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23; ET INSPECTED HOLES IAW 737 NDTM PART 6 51-00-00 PROCEDURE 16; NO CRACKS NOTED.  CAL ID IS000450 N500D;INSTALLED RAIL AND REPAIR PARTS @ BS727B+3 LBL12 WL156 IAW SRM 53-00-53-2R-2.;LOCATED; DRILLED; TRIMMED; DEBURRED; APPLIED CHEMICAL CONVERSION COATING AND PRIMED REPAIR PARTS BS727+3 LBL12 WL156 IAW SRM 53-00-53-2R-2. OK TO INSTALL.;REQUEST HFEC INSPECTION ALONG CUT EDGES TO MAKE SURE THAT THERE ARE NO CRACKS IAW SRM 53-00-53-2R-2;REQUEST HFEC INSPECTION AT ALL REMOVED FASTENER LOCATIONS IAW SRM 53-00-53-2R-2.;REMOVED CORROSION ON RAIL AT AFT CARGO BAY BS727B+3 LBL12 WL156 IN A 2'X.90' AREA; ORIGINAL THICKNESS .063; REMAINING THICKNESS .051; FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 PARA 4(A) 2 FIG.103 DEPTH GAGE ID ATS2473 S/N UNKNOWN; USED FOR MEASUREMENT;REMOVED DAMAGE SECTION OF RAIL IN AFT CARGO BAY BS727+4 - BS727+10 LBL12 WL156 IAW SRM 53-00-53-2R-2;VERIFIED;VERIFIED DAMAGE REMOVAL PER SRM;VERIFIED DRILLED; DEBURRED; CHEM CONVERSION; PRIMER AND OK TO INSTALL.;CORRECTED TYPO CORRECTED BS LOCATION SHOULD BE 727B+10 NOT BS727+10;EVALUATION CONFIRMED;VERIFIED;VERIFIED INSTALLATION OF PARTS IAW SRM 53-00-53-2R-2; DWG 146A7500; 146A0061
